arrow
Volume 7, Number 3
Previous Issue Next Issue

Chuan-Miao Chen & Qun Lin

J. Comp. Math., 7 (1989), pp. 227-233.

Preview Full PDF 2022 21992 Abstract

Ling-Ping Sun

J. Comp. Math., 7 (1989), pp. 234-243.

Preview Full PDF 1934 21514 Abstract

Ren-Hong Wang, Tian-Xiao He, Xiao-Yan Liu & Shou-Cheng Wang

J. Comp. Math., 7 (1989), pp. 244-261.

Preview Full PDF 2028 21172 Abstract

Zhong-Hua Yang

J. Comp. Math., 7 (1989), pp. 262-278.

Preview Full PDF 2183 21405 Abstract

Fu-Ming Ma

J. Comp. Math., 7 (1989), pp. 279-300.

Preview Full PDF 1989 21145 Abstract

E. M. E. Zayed

J. Comp. Math., 7 (1989), pp. 301-312.

Preview Full PDF 2073 21148 Abstract

Da-Yong Cai & Jing Hong

J. Comp. Math., 7 (1989), pp. 313-320.

Preview Full PDF 2033 21504 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard